# SDR 02324309

- Difficulty date: November 20, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE FORWARD SECTION OF THE EMERGENCY FLOOR TRACK LIGHTING WAS INOPERATIVE.  MAINTENANCE PERSONNEL REPAIRED A BROKEN WIRE AT THE FORWARD EMERGENCY FLOOR TRACK LIGHT.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
